Access content directly

Xavier Venel



The Regularity of the Value Function of Repeated Games with Switching Costs

Yevgeny Tsodikovich , Xavier Venel , Anna Zseleva
Mathematics of Operations Research, In press, ⟨10.1287/moor.2022.1325⟩
Journal articles hal-03868995v1

History-dependent evaluations in POMDPs

Xavier Venel , Bruno Ziliotto
SIAM Journal on Control and Optimization, 2021, 59 (2), pp.1730-1755. ⟨10.1137/20M1332876⟩
Journal articles hal-02920560v1
Image document

Dynamic competition over social networks

Antoine Mandel , Xavier Venel
European Journal of Operational Research, 2020, 280 (2), pp.597-608. ⟨10.1016/j.ejor.2019.07.028⟩
Journal articles halshs-02334595v1

Long-term values in Markov Decision Processes and Repeated Games, and a new distance for probability spaces

Jérôme Renault , Xavier Venel
Mathematics of Operations Research, 2017, 42 (2), pp.349-376. ⟨10.1287/moor.2016.0814⟩
Journal articles hal-01396680v1
Image document

On the values of repeated games with signals

Hugo Gimbert , Jérôme Renault , Sylvain Sorin , Xavier Venel , Wieslaw Zielonka et al.
Annals of Applied Probability, 2016, 26 (1), pp.402-424. ⟨10.1214/14-AAP1095⟩
Journal articles hal-01006951v1
Image document

Recursive games: Uniform value, Tauberian theorem and the Mertens conjecture " M axmin = lim v n = lim v λ "

Xiaoxi Li , Xavier Venel
International Journal of Game Theory, 2016, 45 (1), pp.155-189. ⟨10.1007/s00182-015-0496-4⟩
Journal articles hal-01302553v1
Image document

Strong Uniform Value in Gambling Houses and Partially Observable Markov Decision Processes

Xavier Venel , Bruno Ziliotto
SIAM Journal on Control and Optimization, 2016, 54 (4), pp.1983-2008. ⟨10.1137/15M1043340⟩
Journal articles hal-01395429v1
Image document

Attainability in Repeated Games with Vector Payoffs

Dario Bauso , Ehud Lehrer , Eilon Solan , Xavier Venel
Mathematics of Operations Research, 2015, 40 (3), pp.739-755. ⟨10.1287/moor.2014.0693⟩
Journal articles hal-01302514v1
Image document

Commutative Stochastic Games

Xavier Venel
Mathematics of Operations Research, 2015, ⟨10.1287/moor.2014.0676⟩
Journal articles hal-01302525v1
Image document

Existence of the uniform value in zero-sum repeated games with a more informed controller

Fabien Gensbittel , Miquel Oliu-Barton , Xavier Venel
Journal of Dynamics and Games (JDG), 2014, 1 (3), pp.411-445. ⟨10.3934/jdg.2014.1.411⟩
Journal articles hal-00772043v1
Image document

On finite-time ruin probabilities with reinsurance cycles influenced by large claims

Mathieu Bargès , Stéphane Loisel , Xavier Venel
Scandinavian Actuarial Journal, 2011,
Journal articles hal-00430178v2
Image document

Asymptotic Properties of Optimal Trajectories in Dynamic Programming

Sylvain Sorin , Xavier Venel , Guillaume Vigeral
Sankhya: The Indian Journal of Statistics, 2010, 72-A, pp.237-245
Journal articles hal-00549788v1